# SDR P5CA2023080900071

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 83,947 hours, 24,027 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON PYLON #1 FWD UPPER SPAR WEB BETWEEN NAC STA 221.25 - 237.5, POWER FEEDER CABLE CUTOUT( REPAIR WAS ACCOMPLISHED BY MXA EO TRE6754178 (SR ID 4-5858404778)  AND BOEING SB 767-54-0090  )
